Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Ash, Avner
Gunnells, Paul E.
and
McConnell, Mark
2012.
Resolutions of the Steinberg module for GL(n).
Journal of Algebra,
Vol. 349,
Issue. 1,
p.
380.
Di Cerbo, Luca Fabrizio
2012.
Finite-volume complex-hyperbolic surfaces, their toroidal compactifications, and geometric applications.
Pacific Journal of Mathematics,
Vol. 255,
Issue. 2,
p.
305.
Howard, Benjamin
2012.
Complex multiplication cycles and Kudla-Rapoport divisors.
Annals of Mathematics,
Vol. 176,
Issue. 2,
p.
1097.
Kato, Kazuya
Nakayama, Chikara
and
Usui, Sampei
2013.
Classifying spaces of degenerating mixed Hodge structures, III: Spaces of nilpotent orbits.
Journal of Algebraic Geometry,
Vol. 22,
Issue. 4,
p.
671.
GUNNELLS, PAUL E.
and
YASAKI, DAN
2013.
MODULAR FORMS AND ELLIPTIC CURVES OVER THE CUBIC FIELD OF DISCRIMINANT –23.
International Journal of Number Theory,
Vol. 09,
Issue. 01,
p.
53.
Looijenga, Eduard
2014.
Discrete automorphism groups of convex cones of finite type.
Compositio Mathematica,
Vol. 150,
Issue. 11,
p.
1939.
Cerbo, Gabriele Di
and
Di Cerbo, Luca F.
2014.
A sharp cusp count for complex hyperbolic surfaces and related results.
Archiv der Mathematik,
Vol. 103,
Issue. 1,
p.
75.
Viviani, Filippo
2014.
Combinatorial Algebraic Geometry.
Vol. 2108,
Issue. ,
p.
149.
Berman, Robert J.
and
Freixas i Montplet, Gerard
2014.
An arithmetic Hilbert–Samuel theorem for singular hermitian line bundles and cusp forms.
Compositio Mathematica,
Vol. 150,
Issue. 10,
p.
1703.
Attwell-Duval, Dylan
2014.
On the number of cusps of orthogonal Shimura varieties.
Annales mathématiques du Québec,
Vol. 38,
Issue. 2,
p.
119.
Battisti, Laurent
and
Oeljeklaus, Karl
2015.
A generalization of Sankaran and LVMB manifolds.
Michigan Mathematical Journal,
Vol. 64,
Issue. 1,
DI CERBO, GABRIELE
and
DI CERBO, LUCA F.
2015.
Positivity in Kähler–Einstein theory.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 159,
Issue. 2,
p.
321.
Di Cerbo, Gabriele
and
Di Cerbo, Luca F.
2015.
Effective results for complex hyperbolic manifolds.
Journal of the London Mathematical Society,
Vol. 91,
Issue. 1,
p.
89.
Harris, Michael
Lan, Kai-Wen
Taylor, Richard
and
Thorne, Jack
2016.
On the rigid cohomology of certain Shimura varieties.
Research in the Mathematical Sciences,
Vol. 3,
Issue. 1,
Verra, Alessandro
2016.
Rationality Problems in Algebraic Geometry.
Vol. 2172,
Issue. ,
p.
105.
Kerr, Matt
and
Pearlstein, Gregory
2016.
Boundary components of Mumford–Tate domains.
Duke Mathematical Journal,
Vol. 165,
Issue. 4,
Hu, Xuntao
2016.
The locus of plane quartics with a hyperflex.
Proceedings of the American Mathematical Society,
Vol. 145,
Issue. 4,
p.
1399.
Sakellaridis, Yiannis
2016.
The Schwartz space of a smooth semi-algebraic stack.
Selecta Mathematica,
Vol. 22,
Issue. 4,
p.
2401.
Lan, Kai-Wen
2016.
Vanishing theorems for coherent automorphic cohomology.
Research in the Mathematical Sciences,
Vol. 3,
Issue. 1,
Jonsson, Mattias
2016.
Degenerations of amoebae and Berkovich spaces.
Mathematische Annalen,
Vol. 364,
Issue. 1-2,
p.
293.